Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 9, Pages 1402–1411 (Mi zvmmf3772)  

This article is cited in 2 scientific papers (total in 2 papers)

The problem of finding the maximum upper zero for a series of subclasses of monotonic Boolean functions

N. N. Katerinochkina

Moscow

Full text: PDF file (1116 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:5, 82–88

Bibliographic databases:

UDC: 519.717
MSC: Primary 06E30; Secondary 94C10, 90C09
Received: 16.12.1985

Citation: N. N. Katerinochkina, “The problem of finding the maximum upper zero for a series of subclasses of monotonic Boolean functions”, Zh. Vychisl. Mat. Mat. Fiz., 27:9 (1987), 1402–1411; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 82–88

Citation in format AMSBIB
\Bibitem{Kat87}
\by N.~N.~Katerinochkina
\paper The problem of finding the maximum upper zero for a series of subclasses of monotonic Boolean functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 9
\pages 1402--1411
\mathnet{http://mi.mathnet.ru/zvmmf3772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=918132}
\zmath{https://zbmath.org/?q=an:0647.06012}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 5
\pages 82--88
\crossref{https://doi.org/10.1016/0041-5553(87)90049-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3772
  • http://mi.mathnet.ru/eng/zvmmf/v27/i9/p1402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sapozhenko, “The search of a maximum upper zero of a monotone function on ranked sets”, U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 79–89  mathnet  mathscinet  zmath  isi
    2. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021